MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE
Model Number 11148775
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: under the control panel the sonographer "cut her hand" on a piece of metal.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: engineering did not have access to the system, so it was not possible to determine the root cause.Reference: (b)(4).

Brand Name
ACUSON SEQUOIA
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21290763
Report Number3023245-2025-00013
Device Sequence Number9530214
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public(01)04056869173566
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11148775
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown